MathSciNet Relay Station
MathSciNet bibliographic data
MR211668 76.35
Finn, Robert; Smith, Donald R. On the linearized hydrodynamical equations in two dimensions. Arch. Rational Mech. Anal. 25 1967 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement